# SDR SIMA20150314001

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 36,358 hours, 32,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXIT MARKING SIGN INOPERATIVE.  REMOVED AND INSTALLED NEW INVERTER AT POSITION NR 4.  OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
